Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Geometry of the Siegel modular threefold with paramodular level structure

Author: Chia-Fu Yu
Journal: Proc. Amer. Math. Soc. 139 (2011), 3181-3190
MSC (2010): Primary 14G35, 14K10, 11G18, 32S25
Published electronically: February 3, 2011
MathSciNet review: 2811273
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we extend some results of Norman and Oort and of de Jong, and give an explicit description of the geometry of the Siegel modular threefold with paramodular level structure. We also discuss advantages and restrictions of three standard methods for studying moduli spaces of abelian varieties.

References [Enhancements On Off] (What's this?)

  • 1. Jeffrey D. Achter, Hilbert-Siegel moduli spaces in positive characteristic, Rocky Mountain J. Math. 33 (2003), no. 1, 1–25. MR 1994479,
  • 2. A. J. de Jong, The moduli spaces of polarized abelian varieties, Math. Ann. 295 (1993), no. 3, 485–503. MR 1204833,
  • 3. A. J. de Jong, The moduli spaces of principally polarized abelian varieties with Γ₀(𝑝)-level structure, J. Algebraic Geom. 2 (1993), no. 4, 667–688. MR 1227472
  • 4. Groupes de monodromie en géométrie algébrique. II, Lecture Notes in Mathematics, Vol. 340, Springer-Verlag, Berlin-New York, 1973 (French). Séminaire de Géométrie Algébrique du Bois-Marie 1967–1969 (SGA 7 II); Dirigé par P. Deligne et N. Katz. MR 0354657
  • 5. Eberhard Freitag and Reinhardt Kiehl, Étale cohomology and the Weil conjecture, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 13, Springer-Verlag, Berlin, 1988. Translated from the German by Betty S. Waterhouse and William C. Waterhouse; With an historical introduction by J. A. Dieudonné. MR 926276
  • 6. Alexandre Grothendieck, Groupes de Barsotti-Tate et cristaux de Dieudonné, Les Presses de l’Université de Montréal, Montreal, Que., 1974 (French). Séminaire de Mathématiques Supérieures, No. 45 (Été, 1970). MR 0417192
  • 7. Neal Koblitz, 𝑝-adic variation of the zeta-function over families of varieties defined over finite fields, Compositio Math. 31 (1975), no. 2, 119–218. MR 0414557
  • 8. William Messing, The crystals associated to Barsotti-Tate groups: with applications to abelian schemes, Lecture Notes in Mathematics, Vol. 264, Springer-Verlag, Berlin-New York, 1972. MR 0347836
  • 9. Peter Norman, An algorithm for computing local moduli of abelian varieties, Ann. Math. (2) 101 (1975), 499–509. MR 0389928
  • 10. Peter Norman and Frans Oort, Moduli of abelian varieties, Ann. of Math. (2) 112 (1980), no. 3, 413–439. MR 595202,
  • 11. Frans Oort, Finite group schemes, local moduli for abelian varieties, and lifting problems, Compositio Math. 23 (1971), 265–296. MR 0301026
  • 12. M. Rapoport and Th. Zink, Period spaces for 𝑝-divisible groups, Annals of Mathematics Studies, vol. 141, Princeton University Press, Princeton, NJ, 1996. MR 1393439
  • 13. J. Tilouine, Siegel varieties and 𝑝-adic Siegel modular forms, Doc. Math. Extra Vol. (2006), 781–817. MR 2290605
  • 14. Chia-Fu Yu, Lifting abelian varieties with additional structures, Math. Z. 242 (2002), no. 3, 427–441. MR 1985459,
  • 15. Chia-Fu Yu, The supersingular loci and mass formulas on Siegel modular varieties, Doc. Math. 11 (2006), 449–468. MR 2288077

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14G35, 14K10, 11G18, 32S25

Retrieve articles in all journals with MSC (2010): 14G35, 14K10, 11G18, 32S25

Additional Information

Chia-Fu Yu
Affiliation: Institute of Mathematics, Academia Sinica, Astronomy-Mathematics Building, 6th Floor, No. 1, Roosevelt Road, Sec. 4, Taipei, Taiwan – and – NCTS (Taipei Office)

Keywords: Siegel modular varieties, local models, paramodular level structure
Received by editor(s): January 23, 2010
Received by editor(s) in revised form: August 11, 2010, and August 19, 2010
Published electronically: February 3, 2011
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society